# SDR MASA2012082035054

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 31,013 hours, 33,194 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH PERM REPAIR TO RIGHT FWD MLG TRUNNION BUSHING TO 1 RST OVERSIZE.  COMPLIED WITH IAW REO 601R-57-21-003 REV B. REF RO# CRJ-57-4003.
